# SDR FDEA202209242366

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 85,200 hours, 17,649 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 4059026902
- Part serial: 91110290
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT USING FUEL MANUAL PROCEDURES, WE WERE  UNABLE TO TURN OFF THE TAIL TANK PUMPS WHEN THE  TANK WAS EMPTY.  NO ALERTS WERE ANNUNCIATED.  PHONE  PATCHED AND ACARS WITH GOC/MOCC.  IAW QRH AND MOCC  WE PULLED CIRCUIT BREAKERS ASSOCIATED WITH QRH FUEL  PUMPS LOW. PUMP CONTINUED TO INDICATE THAT IS WAS  STILL OPERATING.  MOCC SHOWED IT WAS STILL RUNNING  AS WELL.  OUT OF AN ABUNDANCE OF CAUTION, THE  DECISION WAS MADE TO DIVERT TO NRT.    R&R AFSC IAW AMM 28-08-03-4. R&R FSC FOR PRECAUTION IAW AMM 28-08-01-2. DID FSC R-T-S TEST AND PASSED IAW AMM 28-08-01-5. ALL PUMPS COULD CONTROL BY FUEL CONTROL PANEL WHEN MANUAL MODE.
